Top answers from doctors based on your search:
Disclaimer

Temazepam overdose

A 54-year-old male asked:
Dr. Elizabeth Finley-Belgrad
34 years experience Child Psychiatry
Yes: You can definately hurt yourself with temazepam and cause death especially when combined with other medications and especially alcohol. It needs to e ... Read More
1
1 thank
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: Temazepam (Restoril) is a sedative which can be lethal if one overdoses with it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Yes: But i won't disclose how much or what with.
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: An overdose of temazepam (Restoril) can be fatal.
A 33-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Temazepam: No specific tests, monitor vital signs & alertness, supportive tx.
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Temazepam OD: Temazepam (Restoril or Normison) is a benzodiazepine medication used to treat insomnia. Symptoms of Temazepam overdose may include: tremor, weakness, ... Read More
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Restoril Overdose: Average dosing of Restoril (TEMAZEPAM) is 15 mg orally (7.5 to 30mg) orally at night for insomnia. An overdose is accidental or intentional ingestion ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Blood levels: Following ingestion of a 30 mg temazepam capsule, measurable plasma concentrations were achieved 10 to 20 minutes after dosing with peak plasma levels ... Read More
A 33-year-old member asked:
Dr. Steven Reidbord
36 years experience Psychiatry
Go to ER: Doctors in the emergency department may use activated charcoal or stomach pumping to retrieve the drug from the stomach. For severe respiratory depre ... Read More
1
1 comment
1
1 thank
A 47-year-old member asked:
Dr. Steven Reidbord
36 years experience Psychiatry
Go to ER: Doctors in the emergency department may use activated charcoal or stomach pumping to retrieve the drug from the stomach. For severe respiratory depre ... Read More
2
2 thanks
A 22-year-old female asked:
Dr. Keith Ramsey
36 years experience Adolescent Medicine
Call Poison Control: Call 1-800-222-1222. That is the number for poison control. You should call them for information on overdosages of medications for exact answers.
A 24-year-old female asked:
Dr. Krishna Kumar
55 years experience Psychiatry
Can stop respiration: Temazapam 600mg is 20 times more than average dose prescribed. This dosage can cause respiratory depression, hypotension and death.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month